# SDR YYFA20120719001

- Difficulty date: July 19, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 37,726 hours, 36,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 2128
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE CAUGE IS IN THE RED.  R & R R1 SLIDE IAW MM 25-62-00.
